# SDR 2005UALA00744

- Difficulty date: July 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,539 hours, 28,340 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Door S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS NUMEROUS AREAS OF CORROSION WL 141 STATION 800 TO 847 RBL 20" TO RBL 24".  REMOVED AND INSTALLED NEW WEB REPAIR.
